What has everyone used that has been able to lose the visceral belly fat that comes along with hiv? Exercise has done nothing to reduce mine and it fluctuates in size. I've thought about egrifta, but not sure the side effects are worth it and not sure I can get coverage on my insurance provider. Thoughts?
I brought this up awhile ago, but just read an article in POZ or a journal that men with viceral fat have are 12% more likely have shorter lifespans than those that don't. Problem is, it is very hard to get rid of and get your BMI back to normal. Crunches don't do anything really. I have heard mainly exercise and special diet are the best. A friend said their are protocals for this either through medication, injections, or a procedure. Always wore a 30 to 31 waist up to age 55 and then… read more
Can someone guide me in this question, what are the career options for us to go to college? I was trying to get into an associates degree but I searched if hiv person is allowed to work in that field and I found out that I can’t. I’m beyond broken and sad... why does it have to be this way?
How do you handle suffering from facial wasting and you cannot get the refills for your fillers.
I have read that people on a antiviral regimen are more likely to get man boobs and they don’t know the reason why. What I read is that this is true with the older medications and not as likely with newer medications. Does anyone have any experience with this ? I used to take bisoprolol fumerate and spirolactone for my blood pressure and avodart for a prostate issue. When I started taking Truvada and tivicay my nipples got really sore to the point when I leaned over my truck it felt like someone… read more
I saw one post that was 2 years old about Egrifta, but nothing recent. I suffer from belly fat that will not go away no matter how much I diet or exercise. Does anyone have any first hand experience with this drug? Since it is a growth hormone and I am lacking testosterone due to my blood pressure medicine that the doctor refuses to take me off of, I'm worried about taking it and my manboobs growing. any other suggestions to losing weight would be appreciated, since exercising and a (Phone… read more
Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something… read more
When I was diagnosed with AIDS last year (July '17) I weighed 150 lbs. Since then I have gained almost 50 lbs. I watched a video on Poz.com about lipodystrophy and I'm wondering if that is what is happening with me.
I have other health issues which keeps me from serious exercise but I do walk 6-10 miles a day for several months and still have not been able to lose more than 6 lbs. I have even improved my diet to add more protein and cut down on carbs and sugars.
Shortly after I began seeing… read more
This can be finances, insurance, side effects, stigma, dating, or just about anything. What is your biggest obstacle?